On some pseudosymmetry type hypersurfaces of semi-Euclidean spaces

ARSLAN K. , Deszcz R., EZENTAŞ R. , MURATHAN C. , Özgür C.

Demonstratio Mathematica, vol.36, no.4, pp.971-984, 2003 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 4
  • Publication Date: 2003
  • Doi Number: 10.1515/dema-2003-0421
  • Title of Journal : Demonstratio Mathematica
  • Page Numbers: pp.971-984


© 2013 Warsaw University. All rights reserved.We consider hypersurfaces of a semi-Euclidean spaces satisfying some curvature condition of pseudosymmetry type related to solutions of the P.J. Ryan problem of the equivalence of semisymmetry and Ricci-semisymmetry on hypersurfaces.